Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest side effects of testosterone injections

hi my father is a 73yr old that had prostate cancer. he has had radiation, doing well but his PSA is rising slowly , his testosterone level is normal , but the doctor wants to put him on a testosterone injections to lower the pSA level, is this a good idea ? what would some side effects be? thank you
Wed, 24 Sep 2014
Report Abuse
General & Family Physician 's  Response
Hello.Testosterone injections is a good idea to decrease Psa levels.
Breast enlargement, decreased sexual desire or erection difficulties are common adverse effects.I wish you good health.
(If the answer has helped you, please indicate this)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest side effects of testosterone injections

Hello.Testosterone injections is a good idea to decrease Psa levels. Breast enlargement, decreased sexual desire or erection difficulties are common adverse effects.I wish you good health. (If the answer has helped you, please indicate this)